Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had sex with my boyfriend on Feb. 13th. He came inside me, but in a condom. A little worried, we got a Plan B. The next day, I started my period. It was 5 days late. I usually only bleed for 3 days, but this time AF was heavy and lasted for 8 days. The day I got off, I had sex again. The condom came off and there was about 3-4 minutes of unprotected sex. He didn't ejaculate inside me. I took another Plan B. The next day, Feb. 23rd, we had sex again. (I know, I know. We're in a long distance relationship and hardly see each other.) The condom came off and he put it back on, but we stopped like 30 seconds after that. I got home and felt a little sick to my stomach. Just shy of 72 hours after we had sex the last time, I took another Plan B. I've been taking about 4-6 thousand mg of vitamin C a day since Feb. 24th. My app on my phone says I stopped ovulating 5 days ago (it's now March 8, 2012.) I've been having pain in my lower left abdomen. My breasts are tender, and I've had a bit of a brown discharge for around 30 hours. Is this sign of implantation/bleeding, or could I have just taken too much Plan B and vitamin C? Please respond quickly. I am absolutely horrified. My boyfriend is, too. My period is supposed to start on the 18th. I'm wondering if my ovulation just came a little late because my period was late. I sometimes have a brown discharge when I'm ovulating. 

Loading...

The gyno will most likely do a pap. Your mom doesn't have to be in the room. To make her stay would be illegal.
Reply

Loading...